# SDR MALA020608

- Difficulty date: October 17, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Engine: Ge CT79B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 6068T56P01
- Part serial: GRTG0599
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT ON FLIGHT NR 3251, RT AIR VALVE LIGHT ILLUMINATED SEVERAL TIMES.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED RT ANTI-ICE VALVE PER GE MM 75-00-00, OPS CHECK GOOD.
